# SDR SIMA20220409002

- Difficulty date: April 9, 2022
- Submitted: April 10, 2022
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 50,189 hours, 45,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EMERGENCY LIGHT INOP-C/A-RAR L/H OVER WING EMERGENCY LIGHT LAMP IAW AMM 33-50-10. OPERATIONAL CHECK GOOD.
